# SDR ASAA2022051538355

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 22,084 hours, 6,952 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: UNKNOWN
- Condition: Incorrect
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL VALVE IN INCORRECT POSITION WITH START LEVERS IN OFF POSITION. GROUNDED - YES. PERFORMED ENG VALVE CLOSED FAULT ISOLATION IAW B737-900 AMM 73-06 TASK 804. R/H ENGINE AND HPSOV LIGHTS OPERATE CORRECTLY.
